# SDR CA140604012

- Difficulty date: May 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 18,411 hours
- Engine: Cfmint CFM567B243
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: 657397823
- Condition: Detached
- Location: Hinge Arm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AT THE GATE, CREW REPORTED THAT L2 DOOR OPENS ONLY HALF WAY. UPON INVESTIGATION MAINTENANCE FOUND ON THE L2 DOOR THE RUBBER BUMPER THAT IS LOCATED ON THE LOWER LINK HINGE AND HINGE ARM HAD WAS FOUND DETACHED AND IN THE CUTOUT. THE BUMPER WAS REINSTALLED, USING ADHESIVE IAW THE DWG 65-73978.
